THE LOCAL HOSTS OF TYPE Ia SUPERNOVAE

Record Type

  • Journal Articles

Full Title

  • THE LOCAL HOSTS OF TYPE Ia SUPERNOVAE

Author(s)

  • Neill J, Sullivan M, Howell D, Conley A, Seibert M, Martin D, Barlow T, Foster K, Friedman P, Morrissey P, Neff S, Schiminovich D, Wyder T, Bianchi L, Donas J, Heckman T, Lee Y, Madore B, Milliard B, Rich R, Szalay A

Publication Title

Publication Title (abbreviated)

  • ASTROPHYS J

Publication Date

  • 2009 Dec 20

DOI

  • 10.1088/0004-637X/707/2/1449

ISSN

  • 0004-637X

Volume

  • 707

Issue

  • 2

Page Count

  • 17

First Page

  • 1449

Last Page

  • 1465

Keyword(s)

Citation

  • Neill J, Sullivan M, Howell D, Conley A, Seibert M, Martin D, Barlow T, Foster K, Friedman P, Morrissey P, et al. THE LOCAL HOSTS OF TYPE Ia SUPERNOVAE. ASTROPHYS J. 2009;707 (2):1449-1465.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO